# SDR SWIA2020031049099

- Difficulty date: February 20, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N913SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7597
- Aircraft time: 45,670 hours, 38,884 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*****  MAJOR  *****  FS409+128 VERTICAL POST CRACKED AT INBOARD LOWER AFT RIVET IN RADIUS AT LBL27.  (AGING AC INSP - RO 3/7/2020)  REPAIRED FS409+128 VERTICAL POST CRACKED AT INBOARD LOWER AFT RIVET IN RADIUS AT LBL27 IAW REO.
